# SDR UALA2012113006874

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 60,255 hours, 22,601 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Nut
- Condition: Stripped
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HARD TO LATCH.    FOUND DOOR ADJUSTMENT NUT STRIPPED PREVENTING PROPER DOOR ADJUSTMENT.  REPLACE WORN NUT AND ACCOMPLISHED ADJUSTMENT AND TEST OF DOOR PER AMM.
